# SDR ASAA0995755

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUT OF LIMITS ON FWD CARGO DOOR SKIN 14 INCHES FROM FWD EDGE, 15 INCHES FROM UPPER EDGE.   REPAIRED FWD CARGO DOOR EXTERNAL SKIN.
